# SDR TAOA059816

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926TS
- Make and model: Boeing 727227
- Aircraft serial: 20774
- System (JASC): 2420 · AC Generation System
- Part: Transformer
- Part number: 9JY20AA1
- Condition: Shorted
- Location: Nr 2 Generator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEATER ITEM, DIFFERENTIAL FAULT ON GENERATOR NR 2.  TRIPPED FIELD AND GENERATOR BREAKER ALSO DIFFERENTIAL FAULT ON SECOND OFFICERS PANEL.  FOUND WIRE FROM GENERATOR CURRENT TRANSFORMERS TO GROUND W200-456-4 (T6) SHORTING TO SENSE LINE ON PRESSURIZATION BLEED CONTROL VALVE.  REPLACED WIRE HARNESS AND REPLACED CURRENT TRANSFORMERS T62, T63, T64 AND ELECTRICAL SHELF.  REPLACED CURRENT TRANSFORMERS T71, T72, T73 FOR NR 2 ESSENTAIL BUS.  ALL GENERATORS CHECK NORMAL ON TEST FLIGHT.  (M)
